# SDR CA190311010

- Difficulty date: March 8, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 64,980 hours
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: 502310000
- Condition: Failed
- Location: Green Hyd Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DOWNWIND LEG CREW RECEIVED ECAM FOR GREEN HYDRAULIC SYSTEM LOW PRESSURE.  ADVISED ATC THAT NOSE WHEEL STEERING WOULD BE AFFECTED AND NOT ABLE OT TAXI OFF RUNWAY. AIRCRAFT LANDED AND CRASH FIRE RESCUE WERE ON STANDBY FOR ARRIVAL AND PERFORMED AN AIRCRAFT INSPECTION ON THE RUNWAY. THE AIRCRAFT WAS TOWED TO GATE. THE CREW DID NOT DECLARE A PAN PAN OR A MAYDAY WITH ATC. A PA ANNOUNCEMENT WAS MADE TO THE PASSENGERS ADVISING THE NOSE WHEEL STEERING FAILED AFTER LANDING AND WOULD BE TOWED TO THE GATE.   RESOLUTION GREEN SYSTEM PRESSURE SW 1151GN REPLACED PER AMM 29-32-12-400-001A.
